# SDR AWXA960203

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3802 - DURING ROUTINE SCHEDULED C-7 MAINTENANCE CHECK, FOUND CRACK IN FRAME BS 500, RBL 25, WL 154.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PARTS, IAW SRM 51-40-03.  (M)
